# SDR I5H2008F00001

- Difficulty date: July 16, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N150PA
- Make and model: Cvac T29B
- Aircraft serial: 278
- Engine: Pwa R2800*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P27759
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, AT APPROXIMATELY 1700, THE CREW OBSERVED A HIGH OIL TEMPERATURE INDICATION ON THE LT ENGINE. THE CAPTAIN REDUCED POWER AND THE OIL TEMPERATURE CAME DOWN BUT THE OIL PRESSURE ALSO CAME DOWN TO AN ABNORMALLY LOW PRESSURE.  THE CREW DECLARED AN EMERGENCY AND RETURN TO DEPARTURE. AFTER LANDING UNEVENTFULLY, THE CREW SHUTDOWN THE LT ENGINE AND TAXIED TOT HE PARKING AREA. THE CREW ATTEMPTED TO PULL THE PROPELLER THROUGH, BUT WAS ONLY ABLE TO MOVE IT A SHORT DISTANCE. THERE WAS A GRINDING NOISE HEARD IN THE NOSE CASE. SUBSEQUENT INSPECTION BY A MECHANIC REVEALED SIGNIFICANT AMOUNTS OF METAL IN THE OIL SCREEN.  LT ENGINE WILL BE REMOVED AND REPLACED.   OPEN   (K)
